Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 107, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2015, 5:10 PM MDT for 4 counties in Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2015, 5:10 PM MDT (23:10 UTC)
- Expired
- Jun 6, 2015, 5:45 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 86 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1624 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
101
WUUS55 KPUB 062310
SVRPUB
COC011-025-061-089-062345-
/O.NEW.KPUB.SV.W.0107.150606T2310Z-150606T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
510 PM MDT SAT JUN 6 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CROWLEY COUNTY IN SOUTHEASTERN COLORADO...
SOUTHWESTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...
NORTHEASTERN OTERO COUNTY IN SOUTHEASTERN COLORADO...
NORTHERN BENT COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 545 PM MDT
* AT 510 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHERAW...OR
11 MILES NORTHEAST OF NORTH LA JUNTA...MOVING NORTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LAS ANIMAS...CHERAW...HASWELL...MCCLAVE...HASTY...BLUE LAKE...JOHN
MARTIN RESERVOIR...ARLINGTON AND FORT LYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3794 10347 3815 10362 3854 10310 3812 10278
TIME...MOT...LOC 2310Z 239DEG 49KT 3813 10343
HAIL...<.75IN
WIND...70MPH
$$
KAM3 follow-up statements
435
WWUS55 KPUB 062323
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
523 PM MDT SAT JUN 6 2015
COC025-062332-
/O.CAN.KPUB.SV.W.0107.000000T0000Z-150606T2345Z/
CROWLEY CO-
523 PM MDT SAT JUN 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CROWLEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3803 10342 3819 10348 3854 10310 3812 10278
TIME...MOT...LOC 2322Z 244DEG 39KT 3820 10335
$$
COC011-061-089-062345-
/O.CON.KPUB.SV.W.0107.000000T0000Z-150606T2345Z/
KIOWA CO-OTERO CO-BENT CO-
523 PM MDT SAT JUN 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHWESTERN KIOWA...EASTERN OTERO AND NORTHERN BENT COUNTIES...
AT 522 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUE LAKE...OR
18 MILES NORTHEAST OF NORTH LA JUNTA...MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LAS ANIMAS...HASWELL...MCCLAVE...HASTY...BLUE LAKE...JOHN MARTIN
RESERVOIR AND FORT LYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3803 10342 3819 10348 3854 10310 3812 10278
TIME...MOT...LOC 2322Z 244DEG 39KT 3820 10335
HAIL...<.75IN
WIND...70MPH
$$
KAM677
WWUS55 KPUB 062330
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT SAT JUN 6 2015
COC089-062339-
/O.CAN.KPUB.SV.W.0107.000000T0000Z-150606T2345Z/
OTERO CO-
530 PM MDT SAT JUN 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OTERO COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3811 10333 3828 10338 3854 10310 3812 10278
TIME...MOT...LOC 2329Z 234DEG 45KT 3831 10324
$$
COC011-061-062345-
/O.CON.KPUB.SV.W.0107.000000T0000Z-150606T2345Z/
KIOWA CO-BENT CO-
530 PM MDT SAT JUN 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHERN BENT COUNTIES...
AT 529 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUE LAKE...OR
27 MILES NORTHEAST OF NORTH LA JUNTA...MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HASWELL...BLUE LAKE AND MCCLAVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3811 10333 3828 10338 3854 10310 3812 10278
TIME...MOT...LOC 2329Z 234DEG 45KT 3831 10324
HAIL...<.75IN
WIND...70MPH
$$
KAM175
WWUS55 KPUB 062335
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
535 PM MDT SAT JUN 6 2015
COC011-061-062345-
/O.EXP.KPUB.SV.W.0107.000000T0000Z-150606T2345Z/
KIOWA CO-BENT CO-
535 PM MDT SAT JUN 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIOWA AND
NORTHERN BENT COUNTIES WILL EXPIRE AT 545 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3811 10333 3828 10338 3854 10310 3812 10278
TIME...MOT...LOC 2333Z 239DEG 49KT 3831 10324
$$
KAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:36 PM MDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 6, 3:36 PM MDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 336 PM MDT SAT JUN 6 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 335 PM MDT SAT JUN 6 2015 ...MOIST...SEVERE PATTERN CONTINUES... FOR THE REST OF THE AFTERNOON/EVENING...GOOD MOISTURE AND DECENT INSTABILITY. 0-6KM BULK SHEAR VALUES ARE MARGINAL OVER THE PLAINS...WITH 30...35...UP TO 40 KTS SOME AREAS...ESPECIALLY PALMER DIVIDE. FARTHER WEST...A LITTLE BETTER 40-50 KTS. SO...POTENTIAL FOR STORM ROTATION CONTINUES...ESPECIALLY WEST...BUT ALSO EAST. THIS WILL LEND ITSELF TO THE POTENTIAL FOR 1 OR 2 SEVERE STORMS THROUGH THIS EVENING...WITH LARGE HAIL TO AROUND 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. TORNADO THREAT NOT AS GREAT AS IN PREVIOUS DAYS DUE TO LESS SHEAR...ESPECIALLY ACROSS THE FAR SOUTHEAST PLAINS WHERE SURFACE WINDS ARE PRIMARILY WESTERLY...WITH LITTLE OR NO INFLOW COMPONENT TO AID IN STORM DEVELOPMENT/ROTATION. THREAT A LITTLE HIGHER...THOUGH...ALONG AND NEAR THE PALMER DIVIDE...WHERE A SURFACE BOUNDARY LIES AND SURFACE WINDS SOUTH OF THE DIVIDE HAVE BEEN FROM THE SOUTHEAST...ALBEIT LIGHT. IN THE MOUNTAINS...WITH THE GREATER SHEAR...GOOD MOISTURE AND PLENTY OF INSTABILITY...THERE IS PLENTY OF CONCERN FOR STRONG STORMS THIS EVENING...PRODUCING LIGHTNING...HEAVY RAIN...MOSTLY SMALL HAIL...AND EVEN GRAUPEL/SNOW ABOVE 11,000 FEET. FLASH FLOOD POTENTIAL WILL NEED TO BE MONITORED OVER THE WEST FORK COMPLEX SCAR DUE TO POTENTIAL FOR TRAINING STORM CELLS...PRODUCING MOSTLY MODERATE...BUT SOME HEAVY...RAINFALL LATE THIS AFTERNOON INTO THE EVENING. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR THAT AREA UNTIL MIDNIGHT. ALSO...SOME FLASH FLOOD THREAT OVER THE WALDO AND BLACK FOREST SCARS LATER THIS AFTERNOON AND EVENING...WITH PRESENCE OF BOUNDARY IN THAT AREA POTENTIALLY FOCUSING HEAVIER PRECIPITATION FOR A LONGER PERIOD OF TIME. MOST CONVECTIVE ACTIVITY ACROSS SOUTHERN COLORADO DONE BY MIDNIGHT IF NOT SOONER...BUT AS ALWAYS...SOME STRAGGLERS PAST MIDNIGHT POSSIBLE. TOMORROW...OVERALL STORM...HEAVY RAIN...SEVERE POTENTIAL PROBABLY RAMPS UP ACROSS SOUTHERN COLORADO. UPPER AIR PATTERN IS KIND OF DIFFUSE AS FAR AS 500 MB PRESSURE FIELDS ARE CONCERNED...BUT IN GENERAL...FORECAST AREA WILL BE UNDER WEAK...BUT COOL LOW PRESSURE ALOFT...WITH MOIST...WEAK UPSLOPE FLOW ACROSS THE PLAINS. DUE TO THE DIFFUSE FLOW...500 MB WINDS ARE REALLY NOT ALL THAT STRONG ACROSS SOUTHERN COLORADO...GENERALLY ONLY 20-30 KNOTS WITH SOME SPOTTY 35 KNOT VALUES. BUT...BULK SHEAR VALUES FOR THE 0-6KM LAYER ARE STILL COMING IN AT GENERALLY 40-50 KNOTS...PLENTY TO GET STORMS SPINNING. QUESTION IS...HOW WILL THE SURFACE FLOW SUPPORT THIS SHEAR. OLD MODEL RUNS HAD A WARM FRONTAL BOUNDARY LURKING OVER THE SOUTHEAST PLAINS DURING THE AFTERNOON...WHICH DEFINITELY WOULD HAVE AIDED THE PROCESS. HOWEVER...THE LAST COUPLE OF RUNS HAVE SHIFTED THIS BOUNDARY NORTH TO ABOUT THE PALMER DIVIDE ON THE WEST...AND TO ABOUT KIOWA COUNTY ON THE EAST. NOT SURE WHERE THE BOUNDARY WILL ACTUALLY BE. REGARDLESS...EVERYTHING ELSE POINTS TO A POTENTIALLY BUSY DAY SUNDAY AND SO THAT IS WHAT WE WILL PLAN FOR. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 335 PM MDT SAT JUN 6 2015 OVERALL...UNSETTLED CONDITIONS ARE EXPECTED TO CONTINUE OVER THE FORECAST DISTRICT DURING THE LONGER TERM WITH POPS(INCLUDING THE POTENTIAL FOR STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAINFALL AT TIMES) AS WELL AS TEMPERATURES PRIMARY METEOROLOGICAL CONCERNS. RECENT LONGER TERM COMPUTER SIMULATIONS...QG ANALYSIS AND FORECAST MODEL SOUNDINGS...ETC. INDICATE THAT THE COMBINATION OF INCREASED ATMOSPHERIC MOISTURE FROM TROPICAL ACTIVITY OFF OF WESTERN AND BAJA MEXICO AND UPPER DISTURBANCES MOVING ACROSS THE FORECAST DISTRICT WILL ALLOW ABOVE CLIMATOLOGICAL EARLY TO MID JUNE POPS TO CONTINUE OVER THE FORECAST DISTRICT DURING THE MAJORITY OF THE LONGER TERM(WITH THE POSSIBLE EXCEPTION FROM TUESDAY INTO TUESDAY NIGHT AS BRIEF TRANSITORY UPPER RIDGING MOVES ACROSS COLORADO). AS BRIEFLY DISCUSSED EARLIER...THE POTENTIAL FOR STRONG TO SEVERE STORMS AS WELL AS LOCALLY HEAVIER RAINFALL WILL NEED TO BE EVALUATED ON A DAILY BASIS DURING THE LONGER TERM. IN ADDITION...THE HIGHEST POTENTIAL FOR STRONGER GRADIENT WINDS ARE ANTICIPATED FROM LATER WEDNESDAY INTO THURSDAY EVENING. ALSO...TEMPERATURES RUNNING NEAR EARLY TO MID JUNE CLIMATOLOGICAL AVERAGES ARE EXPECTED DURING THE MAJORITY OF THE LONGER TERM WITH WARMEST CONDITIONS PROJECTED TUESDAY AND WEDNESDAY && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 335 PM MDT SAT JUN 6 2015 MOIST SOUTHWEST FLOW AROUND UPPER LOW PRESSURE SYSTEM OVER THE SOUTHWEST UNITED STATES WILL CONTINUE NEXT 24 HOURS. THIS WILL CONTINUE TO BRING ROUNDS OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS THE FLIGHT AREA THROUGH SUNDAY. PRIMARY STORM THREATS ARE LIGHTNING...WIND GUSTS TO AROUND 40 MPH...HEAVY RAIN...SMALL HAIL AND HIGH ELEVATION SNOW OR GRAUPEL. HOWEVER...A FEW STORMS COULD BE STRONG TO SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. CONDITIONS WILL BE VFR EXCEPT WHERE SHOWERS AND STORMS ARE ENCOUNTERED...LOWERING CONDITIONS TO MVFR...IFR AND LOCALLY LIFR. ALL 3 TAF SITES WILL BE SUBJECT TO SHOWERS AND THUNDERSTORMS. VCTS FOR KALS...KCOS AND KPUB TAF SITES THROUGH ABOUT 02-03Z. TAF AMENDMENTS LIKELY PENDING CONVECTIVE EVOLUTION. FOR TOMORROW... CONVECTIVE THREAT RETURNING TO ALL 3 SITES 18-20Z. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ067-068. &&
Hazardous weather outlook, Jun 6, 11:35 AM MDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1135 AM MDT SAT JUN 6 2015 COZ058>089-093>099-071745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1135 AM MDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ABUNDANT MOISTURE IS IN PLACE ACROSS THE STATE TODAY. THIS...ALONG WITH A WEATHER DISTURBANCE APPROACHING FROM THE SOUTHWEST...WILL LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS DURING THE EARLY AFTERNOON...AND THEN SPREADING EAST ACROSS THE PLAINS DURING THE LATER AFTERNOON AND EARLY EVENING HOURS. PRIMARY STORM THREATS TODAY WILL INCLUDE LIGHTNING...FLASH FLOODING FROM HEAVY RAIN...WIND GUSTS TO AROUND 40 MPH...SMALL HAIL AND HIGH ELEVATION SNOW OR GRAUPEL. HOWEVER...A FEW STORMS COULD BE STRONG TO SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS TO 60 MPH OR MORE. THE GREATEST THREAT OF FLASH FLOODING TODAY WILL BE ON AREA BURN SCARS...INCLUDING THE WEST FORK COMPLEX SCAR AND THE WALDO CANYON SCAR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...A COLD FRONT WILL DROP SOUTH THROUGH EASTERN COLORADO LEADING TO AN INCREASED CHANCE OF THUNDERSTORMS OVER THE EASTERN MOUNTAINS AND PLAINS DURING THE AFTERNOON AND EVENING. THE MAIN THREAT FROM STORMS WILL BE LIGHTNING...SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAIN. HOWEVER...A FEW SEVERE STORMS WILL BE POSSIBLE OVER THE EASTERN PLAINS...ESPECIALLY ALONG AND EAST OF I-25. LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE. THUNDERSTORM CHANCES WILL CONTINUE ON MONDAY...BEFORE DRIER CONDITIONS RETURN TO THE REGION TUESDAY. THUNDERSTORM CHANCES WILL THEN INCREASE AGAIN BEGINNING WEDNESDAY AND CONTINUE INTO THE END OF THE WEEK AS ANOTHER WEATHER SYSTEM MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THROUGH THE EVENING ACROSS MOST OF SOUTHERN COLORADO. 50/50
In the hours before
Local storm report, Jun 6, 12:05 PM MDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1205 PM MDT SAT JUN 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
06/06/2015 M0.92 INCH EL PASO CO TRAINED SPOTTER
0847 AM HEAVY RAIN 3 ENE COLORADO SPRINGS 38.85N 104.78W
06/06/2015 M0.85 INCH EL PASO CO TRAINED SPOTTER
1013 PM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.74W
06/05/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
8PM-945PM
0545 PM HEAVY RAIN 12 E HIGBEE 37.76N 103.23W
06/05/2015 M1.32 INCH BENT CO MESONET
ONE HOUR TOTAL
0350 PM HEAVY RAIN 6 ENE MONUMENT 39.13N 104.77W
06/05/2015 M0.50 INCH EL PASO CO COCORAHS
15 MINUTE DURATION. SMALL HAIL
&&
RMGSpecial weather statement, Jun 6, 2:57 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT SAT JUN 6 2015
COZ088-062145-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
257 PM MDT SAT JUN 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL
345 PM MDT...
AT 255 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF AGUILAR...OR 16 MILES NORTH OF TRINIDAD...MOVING
NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TYRONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3724 10452 3730 10463 3780 10431 3773 10407
3749 10405
TIME...MOT...LOC 2055Z 230DEG 28KT 3740 10448
LWSpecial weather statement, Jun 6, 3:53 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 353 PM MDT SAT JUN 6 2015 COZ086-062230- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 353 PM MDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 430 PM MDT... AT 351 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLENDE...OR 7 MILES SOUTHEAST OF PUEBLO...MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...BLENDE...SALT CREEK...AVONDALE AND PUEBLO DEPOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3806 10454 3815 10465 3845 10455 3815 10420 TIME...MOT...LOC 2151Z 230DEG 30KT 3820 10450 LW
Special weather statement, Jun 6, 4:29 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 429 PM MDT SAT JUN 6 2015 COZ074-087-088-062315- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 429 PM MDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 515 PM MDT... AT 429 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER AGUILAR...OR 17 MILES NORTHWEST OF TRINIDAD...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR...GULNARE...MODEL...HOEHNE AND TYRONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3752 10488 3775 10419 3729 10408 3723 10479 TIME...MOT...LOC 2229Z 242DEG 29KT 3741 10463 KAM
Local storm report, Jun 6, 4:58 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
458 PM MDT SAT JUN 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND GST 2 S ALAMOSA 37.43N 105.87W
06/06/2015 M62 MPH ALAMOSA CO ASOS
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:11 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jun 6, 4:09 AM MDT | Flash Flood Watch | PUB | Conejos, Mineral, Rio Grande | 19 hr |
| Jun 6, 7:48 AM MDT | River Flood Warning | PUB | Pueblo | 37 hr |
| Jun 6, 7:48 AM MDT | River Flood Warning | PUB | Otero | 22 days |
| Jun 6, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jun 6, 3:53 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 6, 4:29 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Jun 6, 5:37 PM MDT | Special Weather Statement | PUB | Kiowa | 68 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.